Kentucky, 2010Winter Storm in Kentucky, January 7, 2010
January 7, 2010 · NWS LMK · 11 events in 11 counties and zones
An upper level trough and a weak surface low moved across central Indiana during the day. Snow began near dawn and continued on an intermittent basis through late afternoon.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level trough and a weak surface low moved across central Indiana during the day. Snow began near dawn and continued on an intermittent basis through late afternoon. Snow accumulations ranged from 3 to 4 inches across the northern Bluegrass Region and areas adjacent to the Ohio River, to around 1 inch near the Tennessee border. Precipitation remained all snow despite the northerly track of the surface low and light southerly winds. Due to antecedent cold temperatures, snow accumulated readily on roads and bridges, causing many accidents and travel problems.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jan 7, 5:41 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Jan 7, 5:41 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 AM EST THU JAN 7 2010
...UPDATED AVIATION DISCUSSION...
.SHORT TERM (TODAY - FRIDAY NIGHT)...
...FIRST SIGNIFICANT SNOWFALL TO AFFECT THE REGION TODAY THROUGH
FRIDAY NIGHT...
AN EXTENDED PERIOD OF BELOW FREEZING TEMPERATURES COMBINED WITH AN
APPROACHING SFC LOW THAT IS CURRENTLY NEAR QUINCY IL WILL BRING
LIGHT TO MODERATE SNOW TO THE AREA BEGINNING THIS MORNING AND
LASTING THROUGH MUCH OF TODAY...WITH ON AND OFF SNOW SHOWERS THROUGH
FRIDAY NIGHT. THIS SFC LOW HAS THE POTENTIAL TO BRING THE FIRST
SIGNIFICANT SNOWFALL TO THE REGION...WITH THE MAJORITY OF THE SNOW
FALLING BETWEEN 10AM-6PM TODAY. ONLY FLURRIES TO LIGHT SNOW ARE
EXPECTED THROUGH THE MORNING COMMUTE TIME (CENTRAL AND WEST--THINK
THE EAST AND BLUEGRASS COULD ESCAPE SNOW THIS MORNING)...SO BACKED
OFF ON POPS THROUGH 14Z. AFTER THAT...HAVE LOWERED SNOWFALL AMOUNTS
A TAD...MORE IN LINE WITH THE NEW HPC GUIDANCE. NOT MUCH QPF WILL
FALL...HOWEVER WITH 15 TO 1 SNOWFALL RATIOS...A VERY LIGHT AND
FLUFFY SNOW WILL FALL. ROUGHLY UP TO 3-4 INCHES COULD FALL ACROSS
THE FAR NORTHERN CWA...WITH MAINLY 2-3 ACROSS NORTH-CNTRL KY...AND
PERHAPS ONLY AN INCH OR LESS SOUTH. WHAT FALLS THOUGH WILL MAINLY
STICK TO GRASSY AREAS. THAT SHOULD HELP MINIMIZE TRAVEL IMPACT.
WITH THE COLD FRONTAL PASSAGE AROUND 20Z WEST TO NEAR 00Z EAST...THE
LIGHT TO MODERATE SNOW WILL TAPER FROM WEST TO EAST BEHIND THE COLD
FRONT LATE THIS AFTERNOON AND THIS EVENING. THUS THE HIGHEST
SNOWFALL AMOUNTS WILL BE SEEN BY THE EVENING COMMUTE. BUT GIVEN THE
DRY SNOW...AND GUSTY WEST WINDS WITH THE COLD FRONT OF 20-30MPH
BLOWING SNOW WILL BECOME A FACTOR ESPECIALLY FOR THE EVENING
COMMUTE. THIS BLOWING SNOW...MORE SO THAN THE SNOWFALL ITSELF...WILL
CAUSE THE BIGGEST TRAVEL PROBLEM SINCE VISIBILITIES WILL BE GREATLY
REDUCED...THOUGH SOME SNOW COULD STICK TO UNTREATED ROADWAYS. ONCE
THE FRONT PASSES THROUGH...TEMPS WILL DROP TONIGHT INTO THE TEENS
FOR THE MOST PART. CLOUDS AND GUSTY WINDS WILL HELP KEEP TEMPS FROM
BOTTOMING OUT TOO MUCH...EVEN WITH SNOW COVER. STILL WENT BELOW
GUIDANCE WITH LOWS TONIGHT IN THE TEENS.
OVERNIGHT...THERE COULD BE A LULL IN THE SNOWFALL BEFORE THE
TRAILING UPPER LOW BRINGS SHORTWAVE ENERGY AND SUBSEQUENT ROUNDS OF
LIGHT SNOW SHOWERS TO THE REGION. THAT ENERGY ARRIVES LATE
TONIGHT...SO HAVE CLOUDS AND HIGH CHC POPS MAINLY OVER THE NERN HALF
OF THE CWA...AND THUS THE HIGHEST SNOWFALL AMOUNTS OVERNIGHT OVER
THE ERN HALF/BLUEGRASS REGION...ABOUT AN INCH OR LESS ACCUMS
TONIGHT. LOWS WILL BE IN THE TEENS AS MENTIONED BEFORE.
FOR FRIDAY...CONTINUED SHORTWAVE ENERGY AND UPPER-LEVEL JET ENERGY
WILL CONTINUE THE OFF AND ON LIGHT SNOW SHOWERS FRIDAY AND INTO
FRIDAY NIGHT...AGAIN WITH THE HIGHEST POPS OVER THE EAST. PERHAPS
ANOTHER HALF INCH OR SO OF SNOW WILL BE POSSIBLE OVER THE BLUEGRASS.
TEMPS WILL BE TRICKY AS CONTINUED CLOUD COVER...WINDS AND POSSIBLE
SNOW COVER SHOULD CONTRIBUTE TO HIGHS COLDER THAN MOS GUIDANCE AND
RAW MODEL TEMPS. WENT FOR UPPER TEENS TO VERY LOW 20S FOR HIGHS
FRIDAY. WITH CONTINUED GUSTY WINDS...WIND CHILLS DURING THE DAY
FRIDAY COULD BE IN THE SINGLE DIGITS.
FOR FRIDAY NIGHT...SNOW SHOWERS SHOULD BE EXITING TO THE EAST...WITH
PLUMMETING TEMPS AND WIND CHILLS DROPPING TO ZERO AND BELOW
ESPECIALLY OVER THE WRN CWA WHERE SINGLE DIGIT TEMPS WILL BE THE
RULE. COULD STILL SEE CLOUDS OVER THE EAST...SO HAVE LOWS IN THE
TEENS THERE. WIND CHILLS WILL BE THE MAIN THREAT FRIDAY NIGHT.
OVERALL...THE ADVISORY LOOKS GOOD. THE WARNING AREAS WILL LIKELY NOT
RECEIVE MORE THAN 4 INCHES OF SNOW. HOWEVER...SNOW OF 2-4
INCHES...BLOWING SNOW AT TIMES...AND WIND CHILL READINGS BELOW ZERO
ALL POSE A SIGNIFICANT ENOUGH THREAT TO KEEP THE WARNING GOING.
.LONG TERM (SATURDAY - WEDNESDAY)...
SATURDAY AND SUNDAY...
WELL...SATURDAY WILL CONTINUE TO HAVE STRONG NLY FLOW WHICH WILL
KEEP IN LOW CLOUDINESS AND FLURRIES THROUGHOUT THE DAY...ESPECIALLY
ACROSS OUR ERN CWA. FCST GRIDS WILL REFLECT TWO 6 HOUR PERIODS OF
FLURRIES WHICH PUSHES EWD THRU TIME. HOWEVER THE STORY WILL BE WITH
TEMPERATURES...WITH 1000-850 MB THICKNESS <1250M AND SNOW COVER.
REMEMBER MOS GUIDANCE DOES NOT ACKNOWLEDGE SNOW COVER...HENCE WE
WILL CONTINUE THE THEME OF UNDERCUTTING MOS TEMPS BY 5-10 DEGREES
OVER THE WEEKEND. THE COLDEST MERCURY READINGS WILL BE ON SUNDAY
WITH THE CENTER OF THE HIGH OVER AR OZARKS NEAR PEA RIDGE NATIONAL
MILITARY PARK. WITH THE WRN CWA UNDER THE LARGE DOME OF
SUBSIDENCE...LIMITED CLOUD COVER...LIGHTER BOUNDARY LAYER WINDS AND
SNOW COVER....TEMPS WILL REALLY DROP TO A ROBUST NADIR. TEMPS WILL
BE AROUND 0 ACROSS LOW LYING AREAS ESPECIALLY NORTH OF A HARTFORD TO
SALEM LINE.
MONDAY THRU THURSDAY...
THE LONG WAVE TROUGH HAS MOVED OFF THE EAST COAST WHILE ARCTIC HIGH
PRESSURE WILL DRIFT EAST FROM ARLATX AND SLOWLY MODERATE. EXPECT
SUNNY SKIES WITH "WARMER" TEMPERATURES (APPROACHING FREEZING)
MONDAY.
ANOTHER MANITOBA MAULER SWINGS THROUGH MONDAY NIGHT. HAVE INCREASED
THE CLOUD COVER GRIDS AND HAVE ADDED FLURRIES FOR NE COUNTIES OF
SRN IN. THE DAY SHIFT MAY NEED TO EXPAND THIS TO LIGHT SNOW OR
FLURRIES IF THE 12Z RUNS CONTINUE TO SHOW ENOUGH LIFT AND MOISTURE
TO PRODUCE SNOW.
&&
.AVIATION (12Z TAF ISSUANCE)...
SFC LOW ACRS WRN IL INTERACTING WITH FAVORABLE MOISTURE TRANSPORT TO
PRODUCE LARGE AREA OF MVFR SNOW AND ITS HEADING OUR WAY. ITS BEEN
SNOWING AT OWB AND EVV OVER THE PAST COUPLE OF HOURS WHERE DEW
POINTS SURGED 4-8 DEGREES WHEN WET BULB TRULY BECAME SURFACE BASED
WITH SNOW.
LATEST ACARS SOUNDING HAS CIGS AROUND 5000 FT AT SDF...WITH MID DECK
CIGS AT LEX. THE SNOW WILL BE BEGINNING OVER THE NEXT HOUR AT SDF
AND BWG AND BY 13Z AT LEX.
THE BEST LIFT AND DEEPEST MOISTURE TRANSPORT OCCURS FROM 14Z-18Z
WHERE VSBYS MAY DROP TO AROUND 1 MILE (TEMPO) WITH CIGS 010-015.
DURING THIS TIME FRAME...SLY WINDS WILL INCREASE. LEX WILL BE
SIMILAR TO SDF EXCEPT ABOUT 2-3 HOURS LATER FOR TIMING.
FRONT PUSHES THROUGH 20-22Z...WITH WLY WIND GRADIENT REALLY PICKING
UP WHICH WILL BRING A CHILL TO THE AIR ON THE TARMACS AND A BRIEF
PERIOD OF BLOWING SNOW AND MVFR VSBYS. BOUNDARY LAYER WINDS OF
25-30 KTS WILL BRING GUSTY WINDS FOR MOST OF THE NIGHT.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WINTER STORM WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
KYZ023>043-045>049-053>057.
WINTER WEATHER ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING
FOR KYZ061>067-070>078-081-082.
IN...WINTER STORM WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM........AL
LONG TERM.........JDG
AVIATION..........JDGHazardous weather outlook, Jan 7, 4:11 AM EST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 AM EST THU JAN 7 2010
INZ076>079-083-084-089>092-KYZ032-080915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-TRIMBLE KY-
411 AM EST THU JAN 7 2010 /311 AM CST THU JAN 7 2010/
.DAY ONE...TODAY AND TONIGHT.
SNOW WILL BE DEVELOPING FROM WEST TO EAST THIS MORNING. THE
HEAVIEST SNOW WILL FALL FROM 9 AM THROUGH 3 PM. MOST AREAS WILL
RECEIVE TWO TO FOUR INCHES OF SNOW...WITH UP TO 5 INCHES NORTH OF
AN JASPER TO PAOLI TO SCOTTSBURG LINE. AREA ROADS WILL BECOME SNOW
AND ICE COVERED. TRAVEL WILL LIKELY BECOME HAZARDOUS.
INCREASING WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH LATE
THIS AFTERNOON WILL USHER IN MUCH COLDER AIR AND CREATE AREAS OF
BLOWING AND DRIFTING SNOW. WIND CHILLS TONIGHT WILL BE BETWEEN 0
AND 10 ABOVE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
BITTERLY COLD AIR WILL CONTINUE THROUGH SATURDAY. TEMPERATURES
WILL STRUGGLE TO APPROACH 20 FRIDAY AND SATURDAY AFTERNOONS. WIND
CHILL VALUES WILL APPROACH 0 BOTH FRIDAY AND SATURDAY NIGHTS.
ANOTHER ROUND OF LIGHT SNOW IS EXPECTED FRIDAY AFTERNOON AND
NIGHT...WITH ACCUMULATIONS GENERALLY LESS THAN ONE HALF
INCH...WITH UP TO 1 INCH POSSIBLE EAST OF I 65.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE.
KYZ023>031-033>043-045>049-053>057-080915-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-
411 AM EST THU JAN 7 2010 /311 AM CST THU JAN 7 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
SNOW WILL BE DEVELOPING ACROSS WESTERN KENTUCKY AND SPREADING
EASTWARD THIS MORNING. THE HEAVIEST SNOW WILL FALL FROM 9 AM
THROUGH 3 PM. MOST AREAS WILL RECEIVE 2 TO 3 INCHES OF SNOW WITH
UP TO 4 INCHES POSSIBLE NEAR THE OHIO RIVER. AREA ROADS WILL
BECOME SNOW AND ICE COVERED. TRAVEL WILL LIKELY BECOME
HAZARDOUS...ESPECIALLY ON BRIDGES AND OVERPASSES...AND ACROSS
HILLY TERRAIN.
INCREASING WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 25 MPH LATE
THIS AFTERNOON WILL USHER IN MUCH COLDER AIR AND CREATE AREAS OF
BLOWING AND DRIFTING SNOW. WIND CHILLS TONIGHT WILL BE BETWEEN 0
AND 10 ABOVE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
BITTERLY COLD AIR WILL CONTINUE THROUGH SATURDAY. TEMPERATURES
WILL STRUGGLE TO APPROACH 20 FRIDAY AND SATURDAY AFTERNOONS. WIND
CHILL VALUES WILL APPROACH 0 BOTH FRIDAY AND SATURDAY NIGHTS.
ANOTHER BURST OF UPPER LEVEL ENERGY WILL PRODUCE MORE SNOW LATE
FRIDAY AND FRIDAY NIGHT...BRINGING UP TO 1 INCH OF SNOW MAINLY
ACROSS THE BLUEGRASS REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE.
KYZ061>067-070>078-081-082-080915-
BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
411 AM EST THU JAN 7 2010 /311 AM CST THU JAN 7 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TODAY AND TONIGHT.
SNOW WILL DEVELOP THIS MORNING AND INCREASE IN INTENSITY FROM LATE
MORNING THROUGH EARLY AFTERNOON. 1 TO 2 INCHES OF SNOW ARE
POSSIBLE...WITH THE HEAVIEST AMOUNTS NORTH OF THE CUMBERLAND
PARKWAY. SECONDARY ROADS WILL BECOME SNOW AND ICE COVERED.
INCREASING WINDS BY LATE AFTERNOON WILL USHER IN MUCH COLDER AIR
AND CREATE AREAS OF BLOWING AND DRIFTING SNOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
BITTERLY COLD AIR WILL ARRIVE THURSDAY NIGHT AND CONTINUE THROUGH
SATURDAY. TEMPERATURES WILL STRUGGLE TO APPROACH 20 FRIDAY AND
SATURDAY AFTERNOONS. WIND CHILL VALUES WILL APPROACH 0 BOTH FRIDAY
AND SATURDAY NIGHTS.
ANOTHER ROUND OF LIGHT SNOW IS EXPECTED FRIDAY...WITH A VERY MINOR
ACCUMULATION POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE.
04
Winter Storm, Jefferson
- When
- January 7, 7:00 AM EST to 4:00 PM EST
- Where
- Jefferson forecast zone
- Reported by
- ASOS
- Coordinates
- 38.187, -85.659 (the zone’s center; the record gives no point)
Three to four inches of snow fell countywide. Officially, 3 inches were measured by observers at Standiford Airport in Louisville. The local newspaper reported very slick roads and numerous traffic accidents.
Winter Storm, Fayette
- When
- January 7, 7:00 AM EST to 5:00 PM EST
- Where
- Fayette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.042, -84.459 (the zone’s center; the record gives no point)
Three inches of snow were measured at the Lexington Airport. This winter season's first snow caused numerous traffic accidents and delays around the city.
Winter Storm, Oldham
- When
- January 7, 7:00 AM EST to 5:00 PM EST
- Where
- Oldham forecast zone
- Reported by
- Public
- Coordinates
- 38.399, -85.448 (the zone’s center; the record gives no point)
Three to 4 inches of snow fell countywide.
Winter Storm, Trimble
- When
- January 7, 7:00 AM EST to 5:00 PM EST
- Where
- Trimble forecast zone
- Reported by
- Public
- Coordinates
- 38.613, -85.338 (the zone’s center; the record gives no point)
Three to 4 inches fell countywide.
Winter Storm, Anderson
- When
- January 7, 7:00 AM EST to 5:00 PM EST
- Where
- Anderson forecast zone
- Reported by
- Public
- Coordinates
- 38.004, -84.991 (the zone’s center; the record gives no point)
Between 2 and 4 inches of snow fell countywide.
Winter Storm, Henry
- When
- January 7, 8:00 AM EST to 4:00 PM EST
- Where
- Henry forecast zone
- Reported by
- Public
- Coordinates
- 38.449, -85.119 (the zone’s center; the record gives no point)
Three to 4 inches of snow fell countywide.
Winter Storm, Shelby
- When
- January 7, 8:00 AM EST to 4:00 PM EST
- Where
- Shelby forecast zone
- Reported by
- Public
- Coordinates
- 38.215, -85.195 (the zone’s center; the record gives no point)
Two to 4 inches of snow fell countywide.
Winter Storm, Franklin
- When
- January 7, 8:00 AM EST to 5:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- Public
- Coordinates
- 38.239, -84.877 (the zone’s center; the record gives no point)
Two to 4 inches of snow in Frankfort and countywide caused numerous accidents and travel delays.
Winter Storm, Scott
- When
- January 7, 8:00 AM EST to 5:00 PM EST
- Where
- Scott forecast zone
- Reported by
- Public
- Coordinates
- 38.292, -84.584 (the zone’s center; the record gives no point)
Three to 4 inches of snow fell countywide.
Winter Storm, Harrison
- When
- January 7, 8:00 AM EST to 5:00 PM EST
- Where
- Harrison forecast zone
- Reported by
- Public
- Coordinates
- 38.442, -84.331 (the zone’s center; the record gives no point)
Three to 4 inches of snow fell countywide.
Winter Storm, Bourbon
- When
- January 7, 9:00 AM EST to 5:00 PM EST
- Where
- Bourbon forecast zone
- Reported by
- Public
- Coordinates
- 38.207, -84.217 (the zone’s center; the record gives no point)
Two to 4 inches of snow fell countywide.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Georgia, January 7 to 8, 20103 deaths · 37 injured · 37 events
- Winter Weather in Texas, January 7, 201049 injured · $1.6 million · 8 events
- Winter Storm and Winter Weather in Indiana, January 7, 20102 deaths · 12 injured · $60,000 · 10 events
- Winter Weather in Alabama, January 7, 20102 deaths · 1 injured · 10 events
- Cold in Louisiana, January 7 to 10, 20101 death · $3.0 million · 17 events
- Winter Weather in Kentucky, January 7, 20101 death · 1 event
- Cold in Texas, January 7 to 10, 2010$2.1 million · 21 events
- Cold in Arkansas, January 7 to 10, 2010$1.2 million · 9 events
- Winter Weather in Tennessee, January 7, 2010$450,000 · 22 events
- Lake-Effect Snow in Pennsylvania, January 7 to 8, 2010$250,000 · 1 event
- Winter Storm and Winter Weather in Mississippi, January 7, 2010$70,000 · 17 events
- Blizzard in Iowa, January 7, 2010$120,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 201567, 201571, 201572, 201573, 201581, 201574, 201575, 201576, 201577, 201578, 201579.